# SDR ASOA04284

- Difficulty date: April 19, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4266 - DURING DESCENT INTO DFW FROM CAE, AT APPROXIMATELY 20,000 FT THE INTERIOR PANE ON THE FIRST OFFICERS RIGHT WINDOW CRACKED.  THE CRACK CONTINUED TO PROPAGATE AND AN EMERGENCY WAS DECLARED AS A PRECAUTION.  NO PRESSURIZATION OR OTHER PROBLEMS OCCURRED.  THE CREW COMPLIED WITH THE QRH AND THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS RIGHT WINDOW.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
